# SDR CA990915068

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82970010391
- Condition: Leaking
- Location: Mlg Door
- Part time: 25,077 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAK IN NR 1 NACELLE AREA.  FLUID FROM NR 2 SYSTEM DOOR CLOSED SIDE OF SOLENOID SEQUENCE VALVE.
